# SDR SWAA2024090315428

- Difficulty date: July 22, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 66,208 hours, 39,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BREAK PANEL FLOOR STRUCTURE LOCATED BS540 AND BTW LBL 1 APPROX CENTER SECTION 2024-454332<[01] REPLACED BREAK PANEL FLOOR STRUCTURE LOCATED BS540 AND BTW LBL 1 APPROX CENTER SECTION IAW B737-700 SRM 51-40-02 AND DRAWING # 143A0060 ; SHEET:36; REV:A.
